RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1999, Volume 40, Number 3, Pages 683–688 (Mi smj142)  

On the compact solvability of the exterior differentiation operator under $G$-invariant boundary conditions

K. V. Storozhuk


Full text: PDF file (641 kB)

English version:
Siberian Mathematical Journal, 1999, 40:3, 585–589

Bibliographic databases:

UDC: 515.164.13:517.64
Received: 09.07.1998

Citation: K. V. Storozhuk, “On the compact solvability of the exterior differentiation operator under $G$-invariant boundary conditions”, Sibirsk. Mat. Zh., 40:3 (1999), 683–688; Siberian Math. J., 40:3 (1999), 585–589

Citation in format AMSBIB
\Bibitem{Sto99}
\by K.~V.~Storozhuk
\paper On the compact solvability of the exterior differentiation operator under $G$-invariant boundary conditions
\jour Sibirsk. Mat. Zh.
\yr 1999
\vol 40
\issue 3
\pages 683--688
\mathnet{http://mi.mathnet.ru/smj142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1709019}
\zmath{https://zbmath.org/?q=an:0933.58001}
\transl
\jour Siberian Math. J.
\yr 1999
\vol 40
\issue 3
\pages 585--589
\crossref{https://doi.org/10.1007/BF02679766}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081634800020}


Linking options:
  • http://mi.mathnet.ru/eng/smj142
  • http://mi.mathnet.ru/eng/smj/v40/i3/p683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:117
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020